# SDR MYWA120006

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-8DC
- Aircraft serial: 34596
- Aircraft time: 4,288 hours, 1,656 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  WX RADAR SYSTEM WILL NOT TEST.  DISPLAYED WX STAB THEN WX FAILED ON NAV DISPLAY SCREEN.  PERFORMED FIM TASK 34-43-801 ALL TESTS AND BITE PROCEDURES PAST.  FAULT FOUND TO BE INTERMITTENT.  AFT OK FOR SERVICE.
